Translator Disclaimer
August 2003 Regression M-estimators with non-i.i.d. doubly censored data
Jian-Jian Ren
Ann. Statist. 31(4): 1186-1219 (August 2003). DOI: 10.1214/aos/1059655911

Abstract

Considering the linear regression model with fixed design, the usual M-estimator} with a complete sample of the response variables is expressed as a functional of a generalized weighted bivariate empirical process, and its asymptotic normality is directly derived through the Hadamard differentiability property of this functional and the weak convergence of this generalized weighted empirical process. The result reveals the direct relationship between the M-estimator and the distribution function of the error variables in the linear model, which leads to the construction of the M-estimator} when the response variables are subject to double censoring. For this proposed regression M-estimator with non-i.i.d. doubly censored data, strong consistency and asymptotic normality are established.

Citation

Download Citation

Jian-Jian Ren. "Regression M-estimators with non-i.i.d. doubly censored data." Ann. Statist. 31 (4) 1186 - 1219, August 2003. https://doi.org/10.1214/aos/1059655911

Information

Published: August 2003
First available in Project Euclid: 31 July 2003

zbMATH: 1041.62055
MathSciNet: MR2001648
Digital Object Identifier: 10.1214/aos/1059655911

Subjects:
Primary: 62E20, 62J05, 62N02

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.31 • No. 4 • August 2003
Back to Top